# SDR IPXA2015040287654

- Difficulty date: March 19, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 67,621 hours, 13,225 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 1378M76G05
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, 2 PYLON LOWER FWD SKIN PANEL RT SIDE CRACKED WITH SHEARED FASTENER.  REPAIRED NR 2 PYLON SKIN PANEL IAW SRM 54-00-00, FIG 204.
